Mountain Bike Reviews Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
445 Posts
Discussion Starter · #1 ·
I am on a medication that a side effect is thin blood, my blood pressure is usually around 110/65 so its pretty low. I'm wondering if anybody knows if this is something I should worry about and maybe try to do something about or if maybe it even helps me. If anybody has some solid info on this I'd love to hear it. :thumbsup:
 

·
since 4/10/2009
Joined
·
33,451 Posts
My BP is NORMALLY about that. I'm going through chemo (and I'm VERY out of shape as a result) and it's still not far off of that. No problems for me. When I played soccer heavily in high school, it was even lower. My doc once asked me if I was still alive...as a joke, of course.
 

·
Registered
Joined
·
984 Posts
Mr Cabletwitch said:
I am on a medication that a side effect is thin blood, my blood pressure is usually around 110/65 so its pretty low. I'm wondering if anybody knows if this is something I should worry about and maybe try to do something about or if maybe it even helps me. If anybody has some solid info on this I'd love to hear it. :thumbsup:
BP is everything. IF you keep your BP in check and normal, your heart doesn't have to push itself, which leads to heart disease. I'd rather have a low BP than a high one.
I'm currently taking and will for the rest of my life, vasotec which keeps my BP low, Extremely important when dealing with a kidney disorder. i like to drink a glass of wine now and then. it helps to balance every thing out and is good for the blood. :p
 
1 - 3 of 3 Posts
Top